Guide :

Sudden break out please help

So I'm not a person who has ever suffered with spots. I have a good skincare routine and I have not changed it up and yo my knowledge I'm not using anything different. I have googled quite a lot and I keep reading about hormonal imbalances. I have had quite a bad few weeks mood wise and just felt generally grim and down in the dumps. My period does usually make me feel that way. The spots are on the lower half of my face mainly around the mouth and chin/ lower cheeks. I usually get one or two spots around my period and even that would be rare for me. I have around 9 currently

Research, Knowledge and Information :


Why is my skin breaking out terribly all of a sudden ...


Why is my skin breaking out terribly all of a sudden? ... Sunscreen that will not break me out. 3d ago; 7; ... Please help us maintain positive conversations here by ...
Read More At : www.beautylish.com...

How Can Someone Treat Sudden Pimples or Breakouts?


How Can Someone Treat Sudden Pimples or Breakouts? ... Dairy can make you break out as well. ... please call 911.
Read More At : www.realself.com...

[Acne] Please help! Sudden breakouts just on chin ...


... [Acne] Please help! Sudden breakouts ... sunscreens with chemical sunscreen ingredients is known to break people out. ... Thanks for all the help! I'll start ...
Read More At : www.reddit.com...

Sudden Acne Break Out - Doctor insights on HealthTap


Doctors help you with trusted information about Facial Pimples in Acne: ... Dr. Minoli on sudden acne break out: ... please use HealthTap Prime.
Read More At : www.healthtap.com...

Sudden Massive Breakout On My Chin, Can Anyone Help Me Find ...


Sudden Massive Breakout ... That have used Bp and when they stop they break out most of the time worse ... Please help spread the word about The Acne.org ...
Read More At : www.acne.org...

Sudden terrible FPS in NBA2K17! Please Help! - Graphics Cards


Sudden terrible FPS in NBA2K17! Please Help! ... Please, I'm begging you, help a brother out so he can break Durant's ... Insane FPS drop all of a sudden. Please help.
Read More At : www.tomshardware.com...

Suggested Questions And Answer :


PLEASE need help understanding MRI results !?!

Hi there! Aside a previous laminectomy, the MRI describes a disc prolapsed at L4/L5 (lower back). This along with associated degenerative changes and a congenital abnormality has caused narrowing or the spinal canal and would probably need a surgical repair. Hope this helps. Take care!
Read More At : ...

HELP ME PLEASE!!!

Just finished reading a book by Todd Zalkins of the amazing band Sublime.  A few quotes in there grabbed me by the throat and shook the sense into me. "Change or die."  I have got to change...today will be day 1. "You NEVER "HAVE" to take pills again.  Even when you feel like to WANT to...you're over the dependency...you don't HAVE to.  You've feed yourself from the chains holding you to that prescription bottle. You did it...you beat it."
Read More At : ...

Sudden, severe, continuous neck/upper spinal pain - help please!

One more thing I forgot to add - I also have scoliosis.  My spine has an "S" curve so it curves at the bottom and the top, not sure if this is relevant to what is going on right now.  I've had this since childhood (I'm now 38) and have never experienced anything like this!
Read More At : ...

My heart is breaking this morning

Get her to a doctor. I don't know the pathology of cutting, but I would imagine that having and knowing there is someone who loves you unconditionally helps. As hard as it is to "confront" a teenager in a situation like this, this is one of those times you must step in.  Lovingly and gently, unapologetically but empathetically. When I was raising my kids I definitely regretted some times when I didn't step in gingerly and try to let them know more profoundly that they are loved. Find a doctor immediately.  Get referrals.
Read More At : ...

PLEASE HELP ME!!!!

Yellow is generally a sign of infection. Have you been on clindimycin in the past few months? It can cause a nasty infection in the stomach. Have you seen a doctor about this? If not, I suggest you do. If it's an infection it will get worse...and could spread to your entire body. I would have your doctor test you for IBS, GERD, Celiac, etc. There are so many possibilities...and there's only one way to find out what it is...testing.
Read More At : ...

Please help immediately.

Is she taking any medication for cholesterol? Those could cause leg pain. Please call her doctor for any new symptom that crops up.
Read More At : ...

can meds really help advice please??

For me, they did.  In the beginning, I was against any forms of medications because I thought of them as a crutch and I probably had a little too much pride.  But, after going on them, I think it was probably one of the best decisions I have ever made, however, remember that there is no 'magic pill' that can cure you of this.  I believe that this combined with talk therapy is the best approach in my experience.  Gaining the long term knowledge about your depression and anxiety gives you the power to confront it and ultimately beat it...welcome to the forum and please keep us posted!
Read More At : ...

Remeron 30mg please help

and i will also like to mention that when the "anxiety" first started it only lasted for 5 months, the next 7 months were really well! i wasnt taking anything for it and i was doing really well, and all of a sudden 2 weeks ago i got a ''panic attack'' (which i hope it is a panic attack) and today again...really please help, i feel really bad right now
Read More At : ...

Please Help!

Hi! Since you have undergone so many tests, I’ll just enumerate the various causes of multiple joint pain with rash. Well, joint pains with rash can be seen in SLE (lupus), psoriatic arthritis, fibromyalgia, polymayalgia rheumatica and chronic fatigue syndrome. Gout, though typically affects the great toe, can cause multiple joint pain with rash. Hashimotos Thyroiditis is another possibility. Hayfever and rheumatoid arthritis too should also be ruled out. Crohn’s disease is another possibility. Another possibility is reactive arthritis, which could have occurred in reaction to something—in this case rash. In this case you need to rule out the cause for the hives or urticaria. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Food allergies like to gluten and alcohol too should be looked into.You may need to consult an allergy specialist. Take care!
Read More At : ...

SOMEBODY PLEASE HELP ME! FREQUENT URINATION!

hi...well I have never heard of methadone causing this you need to get to the doctor and see if you got a UTI  that is more likely here. .........................................Gnarly...........................
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.4073 seconds